Estimation of dilatations for mappings more general than quasiregular mappings

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) Estimation of dilatations for mappings more general than quasiregular mappings. Ukrainian Mathematical Journal, 62 (11). pp. 1775-1782. ISSN 0041-5995

[img]
Preview
Text
Download (200kB) | Preview

Abstract

We consider the so-called ring Q-mappings, which are natural generalizations of quasiregular mappings in a sense of V¨ais¨al¨a’s geometric definition of moduli. It is shown that, under the condition of nondegeneracy of these mappings, their inner dilatation is majorized by a function Q.x/ to within a constant depending solely on the dimension of the space.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Nov 2014 09:25
Last Modified: 15 Aug 2015 10:03
URI: http://eprints.zu.edu.ua/id/eprint/13846

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics